RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 1, Pages 59–61 (Mi vmumm210)  

This article is cited in 8 scientific papers (total in 8 papers)

Short notes

Arithmetic properties of Euler series

V. G. Chirskii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper presents a lower bound valid for infinitely many primes $p$ of the $p$-adic valuation of the number $E_p = \sum_{n=1}^\infty n!\in\mathbb{Q}_p$ which is an Euler-type series.

Key words: Euler-type series, $p$-adic valuation.

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:1, 41–43

Bibliographic databases:

Document Type: Article
UDC: 511.36
Received: 20.12.2013

Citation: V. G. Chirskii, “Arithmetic properties of Euler series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 1, 59–61; Moscow University Mathematics Bulletin, 70:1 (2015), 41–43

Citation in format AMSBIB
\Bibitem{Chi15}
\by V.~G.~Chirskii
\paper Arithmetic properties of Euler series
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 1
\pages 59--61
\mathnet{http://mi.mathnet.ru/vmumm210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401218}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 1
\pages 41--43
\crossref{https://doi.org/10.3103/S0027132215010088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218403000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925003998}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm210
  • http://mi.mathnet.ru/eng/vmumm/y2015/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 16:3 (2015), 339–354  mathnet  elib
    2. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
    3. V. G. Chirskii, “Periodicheskie i neperiodicheskie konechnye posledovatelnosti”, Chebyshevskii sb., 18:2 (2017), 275–278  mathnet  crossref  elib
    4. V. N. Chubarikov, M. L. Sharapova, “A cubature formula for periodic functions”, Moscow University Mathematics Bulletin, 72:6 (2017), 255–257  mathnet  crossref  mathscinet  isi
    5. E. S. Krupitsyn, “Otsenka mnogochlena ot globalno transtsendentnogo poliadicheskogo chisla”, Chebyshevskii sb., 18:4 (2017), 256–260  mathnet  crossref  elib
    6. K. Vaananen, “On Padé approximations and global relations of some Euler-type series”, Int. J. Number Theory, 14:8 (2018), 2303–2315  crossref  mathscinet  zmath  isi  scopus
    7. Matala-aho T., Zudilin W., “Euler's factorial series and global relations”, J. Number Theory, 186 (2018), 202–210  crossref  mathscinet  zmath  isi  scopus
    8. Ernvall-Hytonen A.-M., Matala-aho T., Seppala L., “Euler'S Divergent Series in Arithmetic Progressions”, J. Integer Seq., 22:2 (2019), 19.2.2  zmath  isi
  • Number of views:
    This page:32
    Full text:9
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019